MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Catalog Number F10248-1822P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abscess (1690)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite repeated requests, no further details on the cause, location, or content of the abscess were obtained, nor any further information regarding the findings during the second surgery.Absent further information, no conclusions can be drawn.Based on documented experience with post-operative infections it is unlikely that the abscess caused the partial digestion of the implant.A dhr review was completed and no non-conformances or anomalies were found that may have caused or contributed to the event.Tela bio (importer) is submitting this report on behalf of aroa biosurgery (manufacturer) via exemption number e2017045.
 
Event or Problem Description
A ventral hernia repair was performed with ovitex 2s p on (b)(6) 2019.It was reported that the patient developed an abscess a few weeks after surgery which did not resolve with percutaneous drains.The patient underwent a second surgery on approximately (b)(6) 2019 in which the implant was found partially digested.The surgeon removed the implant.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key8683048
Report Number3007321028-2019-00006
Device Sequence Number2257003
Product Code FTM
UDI-Device Identifier09421904065192
UDI-Public09421904065192
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2019
Report Date (Section F) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberF10248-1822P
Device Lot NumberERT-8A07
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/17/2019
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer05/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;